# SDR SIMA20150315010

- Difficulty date: March 15, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 40,548 hours, 33,787 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Attach Angle
- Part number: 14567290003
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TO FUSELAGE LOWER ATTACH ANGLE IS CRACKED AT FRAME 48.  CRACK APPROX 1 INCH LONG.  REPAIRED DAMAGED ANGLE IAW ETN-EM-53-142.
